| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device had unexpectedly powered off during use.No further details about the patient were available, however, there were no reports of patient harm as a result of the reported issue.The asp confirmed that the patient survived the reported event.Following the event, the asp advised that personnel observed that the device began rebooting by itself while sitting at a nurses station.
Additional Manufacturer Narrative
H6: the device was received by ventec where its electronic records (system logs) were downloaded for analysis.Ventec observed data which confirmed that the device did power off unexpectedly during the reported event.Ventec further confirmed that the device had logged multiple reboot events.Ventec replaced the control board to resolve the reported issue.Proper device operation was confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board.